# SDR QXEA0100687

- Difficulty date: May 1, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 9,671 hours, 13,091 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Seal
- Condition: Missing
- Location: Cowl Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RT ENGINE OUTBOARD FORWARD COWL DOOR 424AR IS MISSING 2 SECTIONS OF RED RUBBER SEAL ON THE INSIDE OF THE DOOR. REPLACED MISSING RED RUBBER SEAL.
